# SDR ABXA9701393

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE EXTERIOR FUSELAGE SKIN CORRODED BEYOND LIMITS AT THE BOTTOM OF THE FORWARD LOWER CARGO DOOR CUT OUT WHERE THE SCUFF PLATE WAS REMOVED.  FUSELAGE SKIN IS BULGED BETWEEN THE EXTERIOR SKIN AND INTERIOR DOUBLER.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-20325-MR.
